[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

[IP] vicious cycles..meds and side effects-long

 RE birth control, I did Mircette for a month.
originally it was because I wasn't having a period,
but then during that month I had 2 Er visits for
severe lower and upper abdominal pain. The lower pain
they think is cysts. I was having probs with high bgs
on Mircette, so after that month they took me off BC
(a diff doc) to get diabetes under control and
reassess in a month. Conclusively, I'm not sure that
it caused highs. Teh cysts have come back 3 times and
I am now back with my family doc who I hadn't seen in
about 6 years because he knows the diabetes history.
He put me on Mircette (gaveme 6 months worth of
samples) to use. Nothing said or anything. I needed an
RX and insurance doens't cover mircette, so I did 3
weeks on Mircette, had my period, skippd the
"dud"pills, and started on Demulin, that was 2 weeks
ago..which contains a different set of hormones. I
seem to be a lot more bitchy and more likely to
'explode' when things go wrong or people try to cross
me, and I have been seriously depressed. I talked to a
counselor who thinks first the Bc should be ruled out
as the problem..when I stopped using it b4 the
depression went away,b ut now with the cysts they say
only birth control can "cure" that...and I want it
cured b/c the "treatment" is Vicodin...I am moody on
the combo of BC and vicodin, as well as just plain
moody when I'm in pain. 
 The upper abdominal stuff after almost 5 months, I
finally see a gastro for next week! I have a list of
symtpoms, history typed up, including meds..now it's
8. A week later I see my pcp and am not sure what i'm
giong to ask for. The counselor has helped but thinks
partof it is response to hormones..unfortuantely I
have to deal wtih the medical stuff b/c insurance only
lets me see the counselor one more time (and they say
there are no exceptoins...) So... I'm not sure what
I'm going to do. I want to stay on BC to cure the
cysts, but the moodiness and other stuff is bad. I
looked up Zentac or whatever for abdominal stuff nad
it has some bad side effects. The meds I'm on now just
cause diarrhea, appetite probs and all that. It's
almost like not only do meds not relly work, but they
cause more probs in themselves..
 Fran, thanks for your story b/c I do see that
starting to happen. My prob was I had 3 different docs
deal with the same problem in my PCP"s office b/c of
how they do appointments, and finally after 3 months I
insisted on only seeing one doc... Of cousre now he
has referred me off and thinks BC is a done deal so
doesn't know about the side effects..

Do You Yahoo!?
Yahoo! Auctions - Buy the things you want at great prices.
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml